Počet záznamů: 1  

Small Sample Robust Testing for Normality against Pareto Tails

  1. 1.
    Stehlík, M. - Fabián, Zdeněk - Střelec, L.
    Small Sample Robust Testing for Normality against Pareto Tails.
    Communications in Statistics: Simulation and Computation. Roč. 41, č. 7 (2012), s. 1167-1194. ISSN 0361-0918
    Impakt faktor: 0.295, rok: 2012
    http://hdl.handle.net/11104/0208638

    Citováno: 4

    --- GILMOUR, S.G. - TRINCA, L.A. Optimum design of experiments for statistical inference. JOURNAL OF THE ROYAL STATISTICAL SOCIETY SERIES C-APPLIED STATISTICS. ISSN 0035-9254, 2012, vol. 61, Part 3, p. 345-401. [WOS]
    --- THULIN, M. Tests for multivariate normality based on canonical correlations. STATISTICAL METHODS AND APPLICATIONS. ISSN 1618-2510, JUN 2014, vol. 23, no. 2, p. 189-208. [WOS]
    --- BRAHIMI, B. - MERAGHNI, D. - NECIR, A. - YAHIA, D. A bias-reduced estimator for the mean of a heavy-tailed distribution with an infinite second moment. JOURNAL OF STATISTICAL PLANNING AND INFERENCE. ISSN 0378-3758, JUN 2013, vol. 143, no. 6, p. 1064-1081. [WOS]
    --- KIM, N. A robustified Jarque-Bera test for multivariate normality. ECONOMICS LETTERS. ISSN 0165-1765, MAR 2016, vol. 140, p. 48-52. [WOS]